# SDR ASAA2017123023056

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,942 hours, 12,468 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJEB312
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,971 hours, 12,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NO LIGHT OF WITH IGN L SELECTED. NORMAL START WITH IGN R SELECTED. GROUNDED - YES. R&R NR 1 ENG LT IGNITER PLUG REF AMM 74-21-02. NO HELP. FOUND LT IGNITION LEAD WELDED INSIDE EXCITER BOX PLUG. R&R NR 1 ENG LT IGNITION LEAD REF AMM 74-21-01, R&R NR 1 ENG LT IGNITION EXCITER REF AMM 74-11-01. OPS CHECK GOOD.
